Bulletin of the American Mathematical Society

Examples in Helson sets

Robert Kaufman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72Number 1, Part 1 (1966), 139-140.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527463

Mathematical Reviews number (MathSciNet)
MR0184033

Zentralblatt MATH identifier
0132.11102

Citation

Kaufman, Robert. Examples in Helson sets. Bull. Amer. Math. Soc. 72 (1966), 139--140. https://projecteuclid.org/euclid.bams/1183527463


Export citation

References

  • 1. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962.
  • 2. I. Wik, Some examples of sets with linear independence, Ark. Mat. 5 (1964), 207-214.